On the existence of almost periodic complete trajectories for contractive almost periodic processes

Hitoshi Ishii

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)66-72
Number of pages7
JournalJournal of Differential Equations
Volume43
Issue number1
DOIs
Publication statusPublished - 1982
Externally publishedYes

Fingerprint

Almost Periodic
Trajectory

ASJC Scopus subject areas

  • Analysis

Cite this

On the existence of almost periodic complete trajectories for contractive almost periodic processes. / Ishii, Hitoshi.

In: Journal of Differential Equations, Vol. 43, No. 1, 1982, p. 66-72.

Research output: Contribution to journalArticle

@article{a03d9d9ca8c14122be5bace68038e36f,
title = "On the existence of almost periodic complete trajectories for contractive almost periodic processes",
author = "Hitoshi Ishii",
year = "1982",
doi = "10.1016/0022-0396(82)90074-2",
language = "English",
volume = "43",
pages = "66--72",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On the existence of almost periodic complete trajectories for contractive almost periodic processes

AU - Ishii, Hitoshi

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0010935194&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010935194&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(82)90074-2

DO - 10.1016/0022-0396(82)90074-2

M3 - Article

VL - 43

SP - 66

EP - 72

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -